Mathematical Research Letters

Volume 23 (2016)

Number 3

On Fano varieties whose effective divisors are numerically eventually free

Pages: 771 – 804

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n3.a11

Author

Stéphane Druel (Institut Fourier, UMR 5582 du CNRS, Université Grenoble Alpes, Grenoble, France)

Abstract

In this paper we classify mildly singular Fano varieties with maximal Picard number whose effective divisors are numerically eventually free. In addition, we prove that if a Del Pezzo surface of degree $r$ admits a finite morphism of degree $\gt 1$ onto a Del Pezzo surface of degree $s$, then either $r = s \geqslant 6$, or $r \lt s$ and $s \geqslant 8$.

Full Text (PDF format)